Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block
Doklady Akademii Nauk, Tome 175 (1967) no. 5, pp. 989-992 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1967_175_5_a4,
     author = {Yu. A. Dmitriev},
     title = {Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block},
     journal = {Doklady Akademii Nauk},
     pages = {989--992},
     year = {1967},
     volume = {175},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a4/}
}
TY  - JOUR
AU  - Yu. A. Dmitriev
TI  - Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block
JO  - Doklady Akademii Nauk
PY  - 1967
SP  - 989
EP  - 992
VL  - 175
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a4/
LA  - ru
ID  - DAN_1967_175_5_a4
ER  - 
%0 Journal Article
%A Yu. A. Dmitriev
%T Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block
%J Doklady Akademii Nauk
%D 1967
%P 989-992
%V 175
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a4/
%G ru
%F DAN_1967_175_5_a4
Yu. A. Dmitriev. Criteria for the dissipativity and existence of periodic solutions of impulsive automatic systems with one nonlinear block. Doklady Akademii Nauk, Tome 175 (1967) no. 5, pp. 989-992. http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a4/